WoRMS taxon details

Checked: verified by a taxonomic editorPhasianellidae Swainson, 1840

151267  (urn:lsid:marinespecies.org:taxname:151267)

accepted
Family
marine
Gofas, S. (2009). Phasianellidae Swainson, 1840. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=151267 on 2017-12-17

Date
action
by
2005-04-05 17:36:55Z
created
2005-05-18 07:40:01Z
changed
2009-02-02 11:06:43Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]